# SDR DALA2025021101083

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Trim Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0804919) CORROSION ON TRIM ON ACCESS A423 AT GALLEY 4. REPLACED PER ER/A NO. 624107-14 REV. ORIGINAL.
